# SDR CHQA20121031412

- Difficulty date: October 31, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 27,533 hours, 22,811 cycles
- Engine: Rroyce AE3007A1
- Engine time: 24,193 hours, 21,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530658005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CENTER OMEGA BEAM SEAT TRACK WAS FOUND TO BE CORRODED FROM FRAME 41 THROUGH FRAME 47.  THE CENTER OMEGA BEAM SEAT TRACK FROM FRAME 41 THROUGH FRAME 47 WAS REPLACED IN ACCORDANCE WITH AMM 53-01-06.
